American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11R39) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Mehmet Haluk Sengün. The nonexistence of certain representations of the absolute Galois group of quadratic fields. Proc. Amer. Math. Soc. 137 (2009) 27-35. MR 2439421.
Abstract, references, and article information   
View Article: PDF

[2] Chandrashekhar Khare. Limits of residually irreducible $p$-adic Galois representations. Proc. Amer. Math. Soc. 131 (2003) 1999-2006. MR 1963742.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Yuval Z. Flicker. Relative trace formula and simple algebras . Proc. Amer. Math. Soc. 99 (1987) 421-426. MR 875374.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1